# SDR DALA2025072105463

- Difficulty date: July 17, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 76,037 hours, 28,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1090695) CORROSION ON LH SIDE PLATE FROM STA 727 TO STA 727B +7, FROM STA 727B +7 TO STA 727G +13 AND STA 727G+13 TO STA 847 AT AFT CARGO COMPARTMENT. SIDE PLATE LH ON FROM STA 727 TO STA 847 WAS REPLACED PER B737-800 SRM 51-40-02-0G.
